REFERENCES

[BaLuPa94] Bader, L., Lunardon, G., and Payne, S.E., ``On q--clan geometry, q=2e,'' Bull. Belgian Math. Soc., Simon Stevin 1(1994), 301-328.

[BrCh99] Brown, J.M.N., and Cherowitzo, W., ``The Lunelli-Sce Hyperoval in PG(2,16),'' J. Geom., 69(2000), 15-36. (postscript version)

[Ch88] Cherowitzo, W., ``Hyperovals in Desarguesian Planes of Even Order,'' Annals of Discrete Mathematics, 37(1988), 87-94.

[Ch96] Cherowitzo, W., ``Hyperovals in Desarguesian Planes : An Update,'' Discrete Math. 155(1996), 31-38.

[Ch98] Cherowitzo, W., ``-Flocks and Hyperovals,'' Geometriae Dedicata, 72(1998), 221-246. (postscript version)

[ChOKPe03] Cherowitzo, W., O'Keefe, C. M., and Penttila, T., ``A Unified Construction of Finite Geometries Related to q-clans in Characteristic Two,'' Adv. Geom., 3(2003), 1-21.

[ChPePiRo96] Cherowitzo, W., Penttila, T., Pinneri, I. and Royle, G.F., ``Flocks and Ovals,'' Geometriae Dedicata, 60(1996), 17-37.

[ChSt98] Cherowitzo, W., and Storme, L., ``-Flocks with Oval Herds and Monomial Hyperovals,'' Finite Fields and their Applications 4(1998), 185-199.

[FiTh79] Fisher, J.C., and Thas, J.A., ``Flocks in PG(3,q),'' Math. Z. 169(1979), 1-11.

[Gl83] Glynn, D.G., ``Two New Sequences of Ovals in Finite Desarguesian Planes of Even Order,'' Combinatorial Mathematics X, edited by L.R.A. Casse, pp. 217-229 (Lecture Notes in Mathematics 1036, Springer, 1983).

[Gl89] Glynn, D.G., ``A condition for the existence of ovals in PG(2,q), q even,'' Geometriae Dedicata, 32(1989), 247-252.

[Ha75] Hall, M. Jr., ``Ovals in the Desarguesian plane of order 16,'' Ann. Mat. Pura App.,(4), 102(1975), 159-176.

[Hi79] Hirschfeld, J.W.P., Projective Geometries over Finite Fields, Oxford University Press, Oxford, 1979.

[Ko78] Korchmáros, G., ``Gruppi di collineazioni transitivi sui punti di un ovale [(q+2)-arco] di S2,q, q pari,'' Atti Sem. Mat. Fis. Univ. Modena, 27(1978), 89-105.

[Ko91] Korchmáros, G., ``Old and New Results on Ovals in Finite Projective Planes,'' Surveys in Combinatorics, 1991 (Guildford, 1991), 41-72, LMS Lect. Note Ser., 166, Cambridge Univ. Press, Cambridge, 1991.

[LuSc58] Lunelli, L. and Sce, M., ``K-archi completi nei piani proietivi desarguesiani di rango 8 e 16,'' Centro Calcoli Numerici, Politecnico di Milano, 1958.

[OKPe91] O'Keefe, C.M. and Penttila, T., ``Hyperovals in PG(2,16),'' Eur. J. Combin., 12(1991), 51-59.

[OKPe91a] O'Keefe, C.M. and Penttila, T., ``Polynomials for Hyperovals of Desarguesian Planes,'' J. Austral. Math. Soc. (Series A) 51(1991), 436-447.

[OKPe92] O'Keefe, C.M. and Penttila, T., ``A new hyperoval in PG(2,32),'' J. Geom., 44(1992), 117-139.

[OKPe94] O'Keefe, C.M. and Penttila, T., ``Symmetries of arcs,'' J. Combin. Theory (A), 66(1994), 53-67.

[OKPePr91] O'Keefe, C.M., Penttila, T. and Praeger, C.E., ``Stabilisers of hyperovals in PG(2,32),'' in Advances in Finite Geometries and Designs, Oxford University Press, Oxford, 1991, pp. 337-357.

[OKTh96] O'Keefe, C.M. and Thas, J.A., ``Collineations of Subiaco and Cherowitzo hyperovals,'' Bull. Delg. Math. Soc., 3(1996), 179-193.

[Pa71] Payne, S.E., ``A complete determination of translation ovoids in finite Desarguesian planes,'' Atti Accad. Naz. Lincei Rend., (8), 51(1971), 328-331.

[Pa85] Payne, S.E., ``A new infinite family of generalized quadrangles,'' Congressus Numerantium, 49(1985), 115-128.

[Pa89] Payne, S.E., ``An Essay on Skew Translation Generalized Quadrangles,'' Geom. Dedicata, 32(1989), 93-118.

[Pa92] Payne, S.E., ``Collineations of the Generalized Quadrangles Associated with q-clans,'' Annals of Discrete Mathematics, 52(1992), 449-461.

[Pa96] Payne, S.E., ``The Fundamental Theorem of q-Clan Geometry,'' Designs, Codes and Cryptography, 8(1996), 181-202.

[PaCo78] Payne, S.E. and Conklin, J.E., ``An unusual generalized quadrangle of order sixteen,'' J. Combin. Theory Ser. A, 24(1978), 50-74.

[PaTh91] Payne, S.E. and Thas, J.A., ``Conical flocks, partial flocks, derivation and generalized quadrangles,'' Geom. Dedicata, 38(1991), 22-243.

[PaPePi95] Payne, S.E., Penttila, T. and Pinneri, I., ``Isomorphisms between Subiaco q- clan geometries,'' Bull. Belgian Math. Soc. - Simon Stevin, 2(1995), 197-222.

[PaPeRo97] Payne, S.E., Penttila, T. and Royle, G.F., ``Building a cyclic q-clan,'' in Mostly Finite Geometries, Lecture Notes in Pure and Applied Mathematics, 190, 365-378, Marcel-Dekker, 1997.

[PePi94] Penttila, T. and Pinneri, I., ``Irregular Hyperovals in PG(2,64),'' J. Geom., 51(1994), 89-100.

[PeRo94] Penttila, T. and Royle, G.F., ``Classification of hyperovals in PG(2,32),'' J. Geom., 50(1994), 151-158.

[PeRo95] Penttila, T. and Royle, G.F., ``On hyperovals in small projective planes,'' J. Geom, 54(1995), 91-104.

[Se55] Segre, B., ``Ovals in a finite projective plane,'' Can. J. Math., 7(1955), 414-416.

[Se57] Segre, B., ``Sui k-archi nei piani finiti di caratteristica 2,'' Revue de Math. Pures Appl., 2(1957), 289-300.

[Se62] Segre, B., ``Ovali e curvenei piani di Galois di caratteristica due,'' Atti Accad. Naz. Lincei Rend., (8) 32(1962), 785-790.

[SeBa71] Segre, B. and Bartocci, U., ``Ovali ed alte curve nei piani di Galois di caratteristica due,'' Acta Arith., 18(1971), 423-449.

[Th87] Thas, J.A., ``Generalized Quadrangles and Flocks of Cones,'' Europ. J. Combinatorics, 8(1987), 441-452.

[ThPaGe88] Thas, J.A., Payne, S.E. and Gevaert, H., ``A family of ovals with few collineations,'' European J. Combin., 9(1988), 353-362.